# SDR AALA2009051300916

- Difficulty date: May 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 27,987 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - AFT GALLEY FLASHLIGHT RETAINING SECURITY STRAP MISSING.  INSTALLED NEW SECURITY STRAP FOR AFT GALLEY FLASHLIGHT.
